# SDR CHQA20000030

- Difficulty date: September 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 753
- Aircraft time: 25,600 hours, 33,686 cycles
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE FOUND THE BATTERIES HAD BEEN LEFT ON.  THE BATTERIES WERE REPLACED, SYSTEM OPS CHECKED NORMAL.
